# SDR SWIA202163224

- Difficulty date: December 4, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PCU #1 FAILED BEARING BACKLASH   (C CHECK RO 12-19-21)   INSTALLED NEW RUDDER TO PCU NO.1 HARDWARE IAW CRJ700 AMM 27-23-01-400-801-A01. COMPLETED TASKCARD   / 27-900-1008-SKY
